MolluscaBase taxon details

Bertheliniinae Keen & A. G. Smith, 1961

411957  (urn:lsid:marinespecies.org:taxname:411957)

accepted
Subfamily
marine
Not documented
MolluscaBase eds. (2022). MolluscaBase. Bertheliniinae Keen & A. G. Smith, 1961. Accessed at: https://molluscabase.org/aphia.php?p=taxdetails&id=411957 on 2022-09-26
Date
action
by
2009-08-14 09:49:04Z
created
db_admin
2015-12-12 21:26:42Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available [request] 

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2022-09-26 23:47:13+02:00 · Contact: Data Management Team